# SDR UALA2012071603810

- Difficulty date: July 15, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 57,697 hours, 16,145 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 1 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR OFF IN DESCENT.  RESET NORMAL AND CONTINUED OPERATION REMAINDER OF FLIGHT.  BPCU BIT REVEALS IDG SERVICE AND UNDER FREQUENCY.  SERVICED IDG.  RAN LT ENGINE VOLTS AND FREQUENCY NORMAL.
